# SDR HEEA076436

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Valve
- Part number: 206040088005
- Condition: Mismanufactured
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPERLY MANUFACTURED THREADS, CANNOT BE INSTALLED INTO TRANSMISSION CASE WITHOUT CAUSING DAMAGE TO CASE THREADS.  TRIED TO INSTALL VALVE INTO TWO DIFFERENT CASES AND COULD NOT.
